# SDR IPXA2017012513229

- Difficulty date: January 9, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING UPPER SKIN HAS CORROSION AT STR 6 BETWEEN STA XORS 956.8 AND XORS 960. REPAIRED CORRODED LT WING UPPER SKIN AT STR 6 BETWEEN STA XORS 956.8 TO 960 IAW EA 011-5730-01-A6585 REV I/R AND EO MD11-5730-63020-A. (MINOR)
